Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 384, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Sep 1, 2012, 6:59 PM CDT for Crittenden County, Cross County, St. Francis County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2012, 6:59 PM CDT (23:59 UTC)
- Expired
- Sep 1, 2012, 7:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Cross County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 100 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 12.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1827 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
219
WUUS54 KMEG 012359
SVRMEG
ARC035-037-123-020045-
/O.NEW.KMEG.SV.W.0384.120901T2359Z-120902T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
659 PM CDT SAT SEP 1 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHERN CROSS COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 745 PM CDT
* AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CALDWELL...OR NEAR VILLAGE CREEK STATE
PARK...AND MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORREST
CITY...HUGHES...MADISON...PALESTINE AND VILLAGE CREEK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3501 9115 3501 9106 3502 9105 3516 9105
3517 9027 3492 9032 3491 9116
TIME...MOT...LOC 2359Z 265DEG 40KT 3510 9071
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:31 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Sep 1, 3:31 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 331 PM CDT SAT SEP 1 2012 .DISCUSSION...19Z SURFACE ANALYSIS CENTERS THE REMNANTS OF ISAAC JUST NORTH OF COLUMBIA MISSOURI. THERE HAS BEEN A BREAK IN THE SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE MID SOUTH FROM LATE THIS MORNING THROUGH MID AFTERNOON AS A DRY SLOT /INDICATED BY WATER VAPOR SATELLITE TRENDS/ HAS BUILT IN TO ARKANSAS AND MUCH OF THE MID SOUTH. THUNDERSTORMS ARE ONLY BEGINNING TO DEVELOP ONCE AGAIN UP ACROSS EXTREME NORTHWEST ARKANSAS IN ASSOCIATION WITH AN APPROACHING SHORTWAVE ASSOCIATED WITH THE REMNANTS OF ISAAC. TEMPERATURES AS OF 3 PM CDT ARE IN THE MIDDLE 80S TO LOWER 90S ACROSS THE FORECAST AREA. STRONG TO SEVERE THUNDERSTORM POTENTIAL TONIGHT AND CONVECTIVE CHANCES INTO NEXT WEEK ARE THE MAIN FORECAST CHALLENGES FOR THIS AFTERNOON/S FORECAST ISSUANCE. .SHORT TERM...(TONIGHT THROUGH TUESDAY)...LATEST SHORT TERM MODELS...ESPECIALLY THE HRRR AND THE 12Z WRF SUGGEST THE RELATIVELY RAIN FREE CONDITIONS CURRENTLY OCCURRING ACROSS THE MID SOUTH WILL COME TO AN END THIS EVENING AS ANOTHER SHORTWAVE ROTATING AROUND THE REMNANTS OF ISAAC MOVES ACROSS THE LOWER MISSISSIPPI VALLEY TONIGHT. DAYTIME INSTABILITY /SURFACE BASED CAPE VALUES AVERAGING BETWEEN 2000-3500 J/KG...LI/S BETWEEN -5 TO -6/ AND STEEP LOW LEVEL LAPSE RATES HAVE RESULTED IN THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS ACROSS ARKANSAS...FROM NEAR WALNUT RIDGE BACK THROUGH CENTRAL AND WEST CENTRAL ARKANSAS. AT THIS TIME BELIEVE THIS ACTIVITY WILL GRADUALLY INCREASE IN COVERAGE AS IT MOVES ACROSS THE MID SOUTH TONIGHT...ESPECIALLY ALONG AND NORTH OF I-40. THUS...INCREASED POPS ACROSS THE ABOVE MENTIONED AREAS. A FEW STRONG TO PERHAPS ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT AS THIS SHORTWAVE MOVES THROUGH THE MID SOUTH. DAMAGING WINDS WILL BE THE MAIN THREAT FOR ANY THUNDERSTORM THAT REACHES SEVERE LIMITS. A TROPICAL AIR MASS COMBINED WITH PRECIPITABLE WATER VALUES ABOVE 2 INCHES SUGGESTS THE POTENTIAL FOR LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WITHIN THUNDERSTORMS. SHORT TERM MODELS INDICATE THE REMNANTS OF ISAAC WILL GRADUALLY MOVE EAST SOUTHEAST TO THE OHIO AND TENNESSEE VALLEYS FOR SUNDAY THROUGH TUESDAY. AS A RESULT...A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS WILL PERSIST BUT GRADUALLY DECREASE THROUGH THE REMAINDER OF THE PERIOD. A STRONG THUNDERSTORM OR TWO CONTAINING HEAVY RAINFALL AND GUSTY WINDS WILL ALSO BE POSSIBLE ON SUNDAY AFTERNOON. .LONG TERM...(WEDNESDAY THROUGH SATURDAY)...12Z GFS/ECMWF LONG RANGE MODELS INDICATE CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGHOUT THE PERIOD AS ANOTHER COLD FRONT DROPS INTO THE AREA WEDNESDAY NIGHT INTO THURSDAY NIGHT AND THEN STALLS OUT ACROSS THE AREA INTO NEXT WEEKEND. KEPT PRECIPITATION CHANCES ON THE LOW END FOR THE TIME BEING AS THERE ARE SOME TIMING/COVERAGE DIFFERENCES BETWEEN THE LONG TERM MODEL SOLUTIONS. CJC && .AVIATION... 18Z TAFS STARTING TO SEE ANOTHER ROUND OF SHOWERS/STORMS BEGIN TO DEVELOP ACROSS THE MIDSOUTH AS TEMPERATURES CLIMB INTO THE UPPER 80S. SHOWERS WILL BE HIT AND MISS THROUGH MOST OF THE AFTERNOON...MUCH LIKE YESTERDAY. AROUND 00-04Z A BAND OF POSSIBLY STRONGER SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP NEAR JBR TO LITTLE ROCK AND MOVE TO THE EAST. TRIED TO TIME THIS UN-DEVELOPED LINE BY ADDING VCTS TO JBR...THEN MEM AND MKL. HOWEVER TIMING OF THIS FEATURE WILL BECOME MUCH MORE CERTAIN AFTER...OR EVEN IF IT DEVELOPS. WILL AMEND WHEN THERE IS SOMETHING MORE CONCRETE TO TRACK. STRONG WIND AND BRIEF IFR VISIBILITY DUE TO HEAVY RAIN CAN BE EXPECTED. OTHERWISE...EXPECT PRECIPITATION INTENSITY AND COVERAGE TO DIMINISH BY 06Z...WITH MVFR TO IFR LOW CLOUDS DURING TH EARLY MORNING HOURS. && .PRELIMINARY POINT TEMPS/POPS... MEM 76 93 76 94 / 60 40 40 20 MKL 75 89 72 89 / 70 60 50 30 JBR 75 90 72 93 / 70 50 30 20 TUP 74 90 73 92 / 40 40 50 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Sep 1, 4:59 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 459 PM CDT SAT SEP 1 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-030000- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 459 PM CDT SAT SEP 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING ACROSS AREAS ALONG AND WEST OF A LINE FROM PARIS TENNESSEE TO CLARKSDALE MISSISSIPPI. DAMAGING STRAIGHT-LINE WINDS AND TORNADOES WILL BE THE MAIN THREATS FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED ACROSS PORTIONS OF EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...MUCH OF WEST TENNESSEE AND FAR NORTHWEST MISSISSIPPI THIS EVENING. SWC
In the hours before
Special weather statement, Sep 1, 5:20 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT SAT SEP 1 2012
ARZ035-012300-
CROSS AR-
520 PM CDT SAT SEP 1 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...
CENTRAL CROSS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING WINDS TO 55 MPH WAS LOCATED 8 MILES
NORTHWEST OF FAIR OAKS AT 520 PM CDT...MOVING EAST AT 40 MPH.
PEOPLE IN CROSS COUNTY...INCLUDING LOCATIONS NEAR WYNNE...SHOULD
MONITOR THIS STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3523 9104 3541 9105 3542 9104 3542 9062
3517 9062 3520 9105 3522 9105
TIME...MOT...LOC 2220Z 267DEG 34KT 3530 9111Special weather statement, Sep 1, 5:48 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT SAT SEP 1 2012
ARZ035-048-012315-
CROSS AR-ST. FRANCIS AR-
548 PM CDT SAT SEP 1 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 PM CDT FOR...
SOUTHERN CROSS COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 15
MILES WEST OF COLT AT 548 PM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CROSS AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...MADISON...PALESTINE...VILLAGE CREEK STATE PARK AND
WYNNE...SHOULD MONITOR THIS STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3500 9116 3501 9106 3502 9105 3522 9105
3523 9104 3524 9051 3518 9050 3492 9059
3492 9116
TIME...MOT...LOC 2248Z 269DEG 32KT 3514 9104Special weather statement, Sep 1, 6:00 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 600 PM CDT SAT SEP 1 2012 ARZ027-028-012330- MISSISSIPPI AR-POINSETT AR- 600 PM CDT SAT SEP 1 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 630 PM CDT FOR... SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... EASTERN POINSETT COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES EAST OF HARRISBURG AT 600 PM CDT...MOVING EAST AT 30 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN MISSISSIPPI AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR HARRISBURG...LEPANTO...MARKED TREE AND TYRONZA...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3569 9024 3547 9022 3546 9074 3564 9076 TIME...MOT...LOC 2300Z 266DEG 26KT 3555 9064
Local storm report, Sep 1, 6:12 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TORNADO BUCODA 36.09N 90.21W
09/01/2012 DUNKLIN MO STORM CHASER
STORM CHASER AND TRAINED SPOTTERS REPORTED FUNNEL CLOUD
THEN TORNADO ON GROUND WITH A DEBRIS FIELD. LAW
ENFORCEMENT CONFIRMED TORNADO. DAMAGE REPORTED...A LARGE
BARN DESTROYED.
&&
MRMLocal storm report, Sep 1, 6:19 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
619 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM FUNNEL CLOUD N CORNING 36.41N 90.59W
09/01/2012 CLAY AR TRAINED SPOTTER
FUNNEL CLOUD AND POSSIBLE TORNADO SPOTTED NORTH OF
CORNING NEAR MISSOURI STATE BORDER.
0419 PM TSTM WND DMG 2 W CORNING 36.41N 90.62W
09/01/2012 CLAY AR TRAINED SPOTTER
2 MILES WEST OF CORNING ON HIGHWAY 67S. POSSIBLE
TORNADO...EXTENSIVE DAMAGE TO AIRPORT PROPERTY DAMAGING 5
BUILDINGS...TWO HANGARS AND A SHED ALSO AT LEAST 4
AIRPLANES. NEARBY HOMES MODERATELY DAMAGED WITH WINDOWS
BLOWN OUT AND A SHED HAD ROOF BLOWN OFF.
0542 PM FUNNEL CLOUD 3 SE OAK GROVE HEIGHTS 36.10N 90.48W
09/01/2012 GREENE AR TRAINED SPOTTER
POSSIBLE TORNADO 3 MILES SOUTHEAST OF OAK GROVE.
0603 PM TORNADO BUCODA 36.09N 90.21W
09/01/2012 DUNKLIN MO STORM CHASER
STORM CHASER AND TRAINED SPOTTERS REPORTED FUNNEL CLOUD
THEN TORNADO ON GROUND WITH A DEBRIS FIELD. LAW
ENFORCEMENT CONFIRMED TORNADO. DAMAGE REPORTED...A LARGE
FARM SHOP WITH FARM EQUIPMENT INSIDE DESTROYED. THIS WAS
ON HWY US 412 SOUTH NV BUCODA.
&&
MRMLocal storm report, Sep 1, 6:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
641 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM FUNNEL CLOUD N CORNING 36.41N 90.59W
09/01/2012 CLAY AR TRAINED SPOTTER
FUNNEL CLOUD AND POSSIBLE TORNADO SPOTTED NORTH OF
CORNING NEAR MISSOURI STATE BORDER.
0419 PM TSTM WND DMG 2 W CORNING 36.41N 90.62W
09/01/2012 CLAY AR TRAINED SPOTTER
2 MILES WEST OF CORNING ON HIGHWAY 67S. POSSIBLE
TORNADO...EXTENSIVE DAMAGE TO AIRPORT PROPERTY DAMAGING 5
BUILDINGS...TWO HANGARS AND A SHED ALSO AT LEAST 4
AIRPLANES. NEARBY HOMES MODERATELY DAMAGED WITH WINDOWS
BLOWN OUT AND A SHED HAD ROOF BLOWN OFF.
0542 PM TORNADO 3 SE OAK GROVE HEIGHTS 36.10N 90.48W
09/01/2012 GREENE AR TRAINED SPOTTER
POSSIBLE TORNADO 3 MILES SOUTHEAST OF OAK GROVE.
0603 PM TORNADO BUCODA 36.09N 90.21W
09/01/2012 DUNKLIN MO STORM CHASER
STORM CHASER AND TRAINED SPOTTERS REPORTED FUNNEL CLOUD
THEN TORNADO ON GROUND WITH A DEBRIS FIELD. LAW
ENFORCEMENT CONFIRMED TORNADO. DAMAGE REPORTED...A LARGE
FARM SHOP WITH FARM EQUIPMENT INSIDE DESTROYED. THIS WAS
ON HWY US 412 SOUTH NV BUCODA.
0620 PM TORNADO SCOBEVILLE 36.19N 90.07W
09/01/2012 DUNKLIN MO LAW ENFORCEMENT
FUNNEL CLOUD AND BRIEF TOUCH DOWN ON Y HIGHWAY CC SOUTH
OF KENNET.
0630 PM TORNADO SW HAYTI 36.23N 89.75W
09/01/2012 PEMISCOT MO TRAINED SPOTTER
FUNNEL CLOUD...POSSIBLE TORNADO JUST SOUTHWEST OF HAYTI.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:01 PM CDT | Special Weather Statement | MEG | St. Francis | 44 min |
| Aug 31, 7:39 PM CDT | Special Weather Statement | MEG | Lee, St. Francis | 36 min |
| Aug 31, 7:42 PM CDT | Special Weather Statement | MEG | Cross, St. Francis | 33 min |
| Aug 31, 8:13 PM CDT | Special Weather Statement | MEG | Crittenden | 47 min |
| Aug 31, 8:14 PM CDT | Special Weather Statement | MEG | Lee, Phillips | 46 min |
| Aug 31, 8:28 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 47 min |
| Aug 31, 8:37 PM CDT | Special Weather Statement | MEG | Crittenden, Mississippi | 38 min |
| Aug 31, 8:47 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 43 min |
| Aug 31, 9:03 PM CDT | Special Weather Statement | MEG | Mississippi | 42 min |
| Sep 1, 7:22 AM CDT | Special Weather Statement | MEG | Cross, Poinsett | 38 min |
| Sep 1, 4:19 PM CDT | Tornado Warning | MEG | Clay | 26 min |
| Sep 1, 4:41 PM CDT | Tornado Warning | MEG | Clay, Greene, Randolph | 34 min |
| Sep 1, 4:47 PM CDT | Tornado Warning | MEG | Clay | 28 min |
| Sep 1, 4:55 PM CDT | Tornado Warning | MEG | Craighead, Greene | 35 min |
| Sep 1, 5:06 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 54 min |
| Sep 1, 5:15 PM CDT | Tornado Warning | MEG | Clay, Greene | 25 min |
| Sep 1, 5:20 PM CDT | Special Weather Statement | MEG | Cross | 40 min |
| Sep 1, 5:25 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett | 50 min |
| Sep 1, 5:48 PM CDT | Special Weather Statement | MEG | St. Francis | 27 min |
| Sep 1, 5:50 PM CDT | Severe Thunderstorm Warning | MEG | Cross, St. Francis | 40 min |
| Sep 1, 5:57 PM CDT | Tornado Warning | MEG | Greene | 48 min |
| Sep 1, 6:00 PM CDT | Special Weather Statement | MEG | Poinsett | 30 min |
| Sep 1, 6:11 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 49 min |
| Sep 1, 6:28 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 47 min |
| Sep 1, 6:35 PM CDT | Severe Thunderstorm Warning | MEG | St. Francis | 25 min |
| Sep 1, 6:46 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 44 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.